It is 5 th week Ive started tretinoin cream 0,05% .
Because I had 4 big cysts on my jaw line, I wen to see a derm, and he prescribed the tretinoin cream with antibiotics.
The first week, my skin turned little red, but nothing serious side effect.
The second week, my skin had started peeling like crazy. And I got new cysts which were the biggest ever I had, they were like mosquito bites.
The third week, because I posed 3 days, the cysts seemed smaller, but I got some new pimples on my upper cheeks which I didn't have any before the cream.
The forth week, because my period had started, I got new cysts and the existed cysts became worse, some were bleeding after cleansing.
My skin condition is the worst ever!! Sometimes I feel like I want to die due to such a dirtiest skin......
I have read reviews of tretinoin every night before I go to bed, and tell myself " be patient"
What I don't get is that I still get new cysts, though this is my 5 th week of tretinoin cream.
Anyways, I have to visit my derm office in 3 weeks, so I will stick with it by then.